# SDR 99ZZZX1615

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46US
- Make and model: Beech 58
- Aircraft serial: TH294
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX5FG
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR ROD END FAILED UPON LANDING GEAR EXTENSION.  NOSE GEAR CLEARED THE GEAR WELL, BUT FAILED TO DOWN AND LOCK.  ROD END BROKE AND CAME FREE OF NOSE GEAR STRUT.  ENSURE ALL PAINT HAS BEEN REMOVED FROM GEAR LINKAGE AND INSPECTION A REGULAR BASIS.
